# SDR CALA2015010600001

- Difficulty date: December 30, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 57,284 hours, 8,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 118485
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 VCC CLOSET G4 LT FLOOR PROXIMITY EMER LIGHT FOUND 2 EA DO NOT LIGHT UP.  BATTERY PACK M7235 REPLACED & LAMP TEST RESULTED NORMAL IAW AMM 33-51-10.
